BibTeX record journals/siamdm/SafariS11

download as .bib file

@article{DBLP:journals/siamdm/SafariS11,
  author    = {MohammadAli Safari and
               Mohammad R. Salavatipour},
  title     = {A Constant Factor Approximation for Minimum \emph{{\(\lambda\)}}-Edge-Connected
               \emph{k}-Subgraph with Metric Costs},
  journal   = {{SIAM} J. Discrete Math.},
  volume    = {25},
  number    = {3},
  pages     = {1089--1102},
  year      = {2011},
  url       = {https://doi.org/10.1137/080729918},
  doi       = {10.1137/080729918},
  timestamp = {Fri, 26 May 2017 22:54:48 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/siamdm/SafariS11},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics